MAUDE Adverse Event Report: STRATTICE LAPAROSCOPIC 16CM X 20CM; MESH, SURGICAL

STRATTICE LAPAROSCOPIC 16CM X 20CM; MESH, SURGICAL
Catalog Number 1620005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Foreign Body Reaction (1868)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 48 year old female patient underwent hernia repair surgery on or about (b)(6) 2019.During the hernia repair surgery, the surgeon implanted a strattice mesh; catalog 1520005, lot no.Sp100632-139.After surgery, the patient returned to the hospital on or about (b)(6) 2019 and was diagnosed with an extreme fibrotic reaction to strattice and abdominal wall infection and underwent a mesh removal operation.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100632 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other related complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of (b)(6) 2022, of the (b)(4) devices released to finished goods for lot sp100632, 185 have been distributed with 100 reported as implanted.Based on our internal review with no remarkable findings, a relationship between the strattice and this event could not be determined.No further actions are required as a nonconformance could not be confirmed.

Brand Name
STRATTICE LAPAROSCOPIC 16CM X 20CM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14653660
Report Number1000306051-2022-00106
Device Sequence Number11953240
Product Code FTM
UDI-Device Identifier00818410012885
UDI-Public00818410012885
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1620005
Device Lot NumberSP100632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale